# SDR USAA2011092800023

- Difficulty date: September 12, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472102202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON COUPLING AT FR67+16 INCHES, -Y1150.  REPLACED COUPLING AT FR67+16 INCHES, -Y1150 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472780.
